RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1982, Volume 31, Issue 2  


Invariants of the algebra $\mathfrak{gl}(n)$ in the case of finite characteristic
K. V. Kozerenko
161
Completely decomposable groups
A. A. Kravchenko
171
Calculating the global dimension of tensor products of Banach algebras and a generalization of Phillips' theorem
A. N. Krichevets
187
Boundary properties of analytic and harmonic functions with values in Banach space
A. V. Bukhvalov, A. A. Danilevich
203
A new method for solving nonlinear nonstationary equations (case of one space variable)
Yu. I. Kazantsev
215
Projective and flat ideals in function algebras and their relation to analytic structures
L. I. Pugach
223
Properties of the resolvent of a differential operator with complex coefficients
Kh. Kh. Murtazin
231
Representation of the solution of an equation of infinite order as a sum of two solutions
A. Yu. Timofeev
245
Integration of geodesic flows on symmetric spaces
A. S. Mishchenko
257
The principle of uniform boundedness for topological measures
A. N. Sazhenkov
263
Stable discretization of extremal problems and its applications in mathematical programming
V. V. Vasin
269
Extremal properties of monosplines and best quadrature formulas
A. A. Zhensykbaev
281
Method of inverse spectra in topology of bicompacts
E. V. Shchepin
299
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019